MathSciNet Relay Station
MathSciNet bibliographic data
MR2607793 65M60 (65M15)
Antonopoulos, D. C.; Dougalis, V. A.; Mitsotakis, D. E. Numerical solution of Boussinesq systems of the Bona-Smith family. Appl. Numer. Math. 60 (2010), no. 4, 314–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement